Ask an expert
Question

17 Dec 2002

Antidreppants / Tranquilisers
On Efexor cutting down 1 every second day. Xanor once a week. Are there any side effects weening myself off ? What are my chances of falling pregnant whilst weening myself off ?
Answer 350 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Smiley, you might experience a slightly upset stomach and some mild muscle cramps. The major drawback is of course that you might become depressed again. If you fall pregnant it definitely won’t be because you weaned yourself off the Efexor® and Xanor®. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17789 votes
Vote